# SDR A6WA2017041244915

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 31,817 hours, 30,608 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Part number: 601R38312
- Condition: Corroded
- Location: Bs 449-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK NR 6 FROM BS 449 TO 544 HAS CORROSION.
